Katalog GES

Showing 1 - 11 of 11 for search: 'Kinyon, Michael K', query time: 0.99s
No Cover Image
by Kinyon, Michael K. in Mathematics Magazine Vol. 73, No. 4 (2000), p. 273-284
...m k k mk mkk...

Volltext
Volltext
Article
Add to Favorites
    No Cover Image
    by KINYON, MICHAEL K. in The Rocky Mountain Journal of Mathematics Vol. 24, No. 1 (1994), p. 135-154
    ...m k k mk mkk...

    Volltext
    Article
    Add to Favorites
      No Cover Image
      by Kinyon, Michael K. in Proceedings of the American Mathematical Society Vol. 132, No. 3 (2004), p. 617-619
      ...1194677 1194677 ger GBVCP eng Kinyon, Michael K. Commutants of Bol Loops of Odd Order Elektronische...

      Volltext
      Article
      Add to Favorites
        No Cover Image
        by Kinyon, Michael K. in American Journal of Mathematics Vol. 123, No. 3 (2001), p. 525-550
        ...25099070 25099070 ger GBVCP eng Kinyon, Michael K. Leibniz Algebras, Courant Algebroids, and...

        Volltext
        Article
        Add to Favorites
          No Cover Image
          by Kinyon, Michael K. in Transactions of the American Mathematical Society Vol. 360, No. 5 (2008), p. 2393-2408
          ..., Michael K. When Is the Commutant of a Bol Loop a Subloop? Elektronische Ressource Online-Ressource...

          Volltext
          Article
          Add to Favorites
            No Cover Image
            by Kinyon, Michael K. in Proceedings of the American Mathematical Society Vol. 130, No. 3 (2002), p. 619-624
            ... MSC Kinyon, Michael K. Every Diassociative A-Loop is Moufang Elektronische Ressource Online-Ressource...

            Volltext
            Article
            Add to Favorites
              No Cover Image
              by Aschbacher, Michael in Transactions of the American Mathematical Society Vol. 358, No. 7 (2006), p. 3061-3075
              ... exist. research-article gnd f research-article DE-601 Kinyon, Michael K. Phillips, J. D. in Transactions...

              Volltext
              Article
              Add to Favorites
                No Cover Image
                by COLES, WILLIAM J. in The Rocky Mountain Journal of Mathematics Vol. 24, No. 1 (1994), p. 19-36
                ... KINYON, MICHAEL K. in The Rocky Mountain Journal of Mathematics Vol. 24, No. 1 (1994), p. 19-36 24:1<19...

                Volltext
                Article
                Add to Favorites
                  No Cover Image
                  by Hopkins, Nora C. in Transactions of the American Mathematical Society Vol. 351, No. 11 (1999), p. 4545-4559
                  ... 34C35, 17A60, 34C20, 17A36 DE-601 Kinyon, Michael K. in Transactions of the American Mathematical...

                  Volltext
                  Article
                  Add to Favorites
                    No Cover Image
                    by FOGUEL, TUVAL in The Rocky Mountain Journal of Mathematics Vol. 36, No. 1 (2006), p. 183-212
                    ...-article gnd f research-article DE-601 KINYON, MICHAEL K. PHILLIPS, J.D. in The Rocky Mountain Journal of...

                    Volltext
                    Article
                    Add to Favorites
                      No Cover Image
                      by Just, Erwin in Mathematics Magazine Vol. 75, No. 3 (2002), p. 227-233
                      ... Kinyon, Michael K. Ahmad, Hamza Alsina, Claudi Ayele, Geta Techanie Barger, S. Floyd Beasley, Brian D...

                      Volltext
                      Volltext
                      Article
                      Add to Favorites

                        Narrow Search

                        Library Services

                        Search Options

                        Quick links

                        Orientation